# SDR 9805836603

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603US
- Make and model: Boeing 747151
- Aircraft serial: 19780
- Engine: Pwa JT9D7A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7591001
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 70,856 hours
- Stage of operation: AP
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH AT 4000 MSL, THE NR 1 ENGINE FLAMED OUT.  ONE RAPID RESTART WAS ATTEMPTED BUT WAS UNSUCCESSFUL.  THE APPROACH AND LANDING WAS COMPLETED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE INLET AND EXHAUST WITH NO TROUBLE FOUND.  THE FUEL CONTROL AND 8TH STAGE PNEUMATIC CHECK VALVE WERE CHANGED.  THE FOLLOW-UP ENGINE RUN WAS NORMAL.
